| Model Number |
1012449-08 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion located in the distal right coronary artery that was moderately calcified, non-tortuous and 90% stenosed.The nc trek balloon dilatation catheter was advanced to the lesion without issue.During the first inflation, the balloon ruptured at 6 atmospheres.The device was removed without issue.There was no adverse patient effect or a clinically significant delay in procedure.No additional information was provided.